Associated primes of graded components of local cohomology modules

Brodmann, Markus P., Katzman, Mordechai and Sharp, Rodney Y. (2002) Associated primes of graded components of local cohomology modules. Transactions of the American Mathematical Society, 354 (11). pp. 4261-4283. ISSN 0002-9947



  • Brodmann, Markus P.
  • Katzman, Mordechai
  • Sharp, Rodney Y.
Copyright, Publisher and Additional Information: © 2002 American Mathematical Society. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: graded commutative Noetherian ring; graded local cohomology module; associated prime ideal; ideal transform; regular ring; Grobner bases
  • Published: 2002
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Miss Anthea Tucker
Date Deposited: 18 Nov 2009 12:20
Last Modified: 17 Nov 2015 03:40
Published Version:
Status: Published
Publisher: American Mathematical Society
Refereed: Yes

Share / Export